Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 155, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2016, 7:29 PM CDT for Terrell County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 1, 2016, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Terrell County, TX
The radar
The San Angelo radar (KSJT), 174 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -2.9
The text
As transmitted.
653
WUUS54 KMAF 020029
SVRMAF
TXC443-020115-
/O.NEW.KMAF.SV.W.0155.160602T0029Z-160602T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
729 PM CDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL TERRELL COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 815 PM CDT
* AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF DRYDEN...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL TERRELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND .
&&
LAT...LON 3034 10169 3033 10172 3033 10174 3030 10174
3029 10176 3007 10176 3007 10211 3018 10215
3036 10166 3034 10166
TIME...MOT...LOC 0028Z 246DEG 10KT 3014 10206
HAIL...1.00IN
WIND...60MPH
$$
441 follow-up statement
372
WWUS54 KMAF 020053
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
753 PM CDT WED JUN 1 2016
TXC443-020115-
/O.CON.KMAF.SV.W.0155.000000T0000Z-160602T0115Z/
TERRELL TX-
753 PM CDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL TERRELL COUNTY...
AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
TERRELL COUNTY GAS PLANT...OR 16 MILES NORTHEAST OF DRYDEN...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL TERRELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND .
&&
LAT...LON 3034 10169 3033 10172 3033 10174 3030 10174
3029 10176 3010 10176 3011 10197 3018 10214
3036 10166 3034 10166
TIME...MOT...LOC 0053Z 233DEG 22KT 3018 10189
HAIL...1.00IN
WIND...60MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:07 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 1, 6:07 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
607 PM CDT WED JUN 1 2016
.DISCUSSION...
Please see the 00Z aviation discussion below.
&&
.AVIATION...
The main aviation concern the next 24 hours continues to be
thunderstorms that could affect area terminals this evening and
again on Thursday. Have included TEMPO TSRA for all terminals
given the scattered nature of the storms this evening, with
erratic gusty winds, small hail, lightning, and visibility
reductions in heavy rain possible. MVFR ceilings are expected to
return to most of the area overnight, with improvement to VFR
expected after 15Z Thursday.
&&
.PREV DISCUSSION... /issued 210 PM CDT WED JUN 1 2016/
DISCUSSION...
An upper low will continue to bring chances for showers and
thunderstorms to the area over the next several days. Surface
analysis shows many leftover outflow boundaries from overnight
convection and a weak cold front slowly moving south across the area.
These boundaries along with large scale lift associated with the
upper low will lead to more showers and storms this afternoon. A few
storms are already developing across the higher terrain and northern
Permian Basin. The atmosphere is a bit more stable today so severe
storms will remain isolated. The strongest storms look to be
across the Big Bend and surrounding areas where CAPE and shear
will be higher. Moisture content remains high and any storms that
move slowly or train over the same locations will produce flash
flooding. Heavy rain also fell over parts of the Trans Pecos and
Big Bend last night. Some models show storms forming into a
complex across northern Mexico and moving it east across the
southern portions of the area tonight. For these reasons, will
expand the Flash Flood Watch west and south and extend it into
Thursday morning for the potential of more flash flooding.
The upper low moves overhead tomorrow with continued chances for
showers and thunderstorms. Rainfall intensities should decrease as
the atmosphere becomes more and more stable. Rain showers will
likely be more widespread Thursday afternoon, but the flooding
threat will be lower. Temperatures will remain well below normal
given all the clouds and rain.
Precip chances diminish from west to east Friday as the upper low
moves south and east across TX. Temperatures also get closer to
normal by this weekend. The upper low never totally moves out of
Texas and some models even retrograde the system back west toward
the Big Bend late in the weekend. If this occurs, rain chances may
need to be increased across this area. By next week, upper ridging
begins to build in from the west and we return to a more typical
early summer pattern.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 61 75 59 81 / 70 50 30 20
Carlsbad 59 81 60 87 / 60 30 10 10
Dryden 66 82 64 88 / 70 40 30 30
Fort Stockton 61 77 61 84 / 70 50 20 20
Guadalupe Pass 56 76 59 83 / 60 30 10 10
Hobbs 57 76 55 83 / 70 40 10 10
Marfa 51 74 50 81 / 60 40 10 10
Midland Intl Airport 62 77 60 85 / 70 50 20 20
Odessa 62 77 61 85 / 70 50 20 20
Wink 61 80 59 88 / 70 40 10 10
&&
.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Thursday morning for Andrews-Big Bend
Area-Borden-Crane-Davis/Apache Mountains Area-Dawson-Ector-
Gaines-Glasscock-Howard-Marfa Plateau-Martin-Midland-
Mitchell-Pecos-Presidio Valley-Reagan-Scurry-Terrell-Upton-
Ward-Winkler.
&&Hazardous weather outlook, Jun 1, 1:45 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 145 PM CDT WED JUN 1 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-021845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 145 PM CDT WED JUN 1 2016 /1245 PM MDT WED JUN 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT ACROSS THE REGION. THE MAIN CONCERN WITH THESE STORMS WILL BE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLASH FLOODING... ESPECIALLY FOR THOSE LOCATIONS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST 24 HOURS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT GENERALLY ALONG AND EAST OF A MARFA TO SEMINOLE LINE. IN ADDITION SOME STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WIND... PARTICULARLY ACROSS PRESIDIO... BREWSTER... AND TERRELL COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY WITH LOCALLY HEAVY RAIN REMAINING THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... THERE IS A LOW CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON OR EVENING MAINLY ACROSS THE MARFA PLATEAU... BIG BEND... AND LOWER TRANS PECOS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 1, 6:14 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
614 PM CDT WED JUN 1 2016
TXZ079-080-020015-
MARFA PLATEAU TX-PRESIDIO VALLEY TX-
614 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PRESIDIO COUNTY
UNTIL 715 PM CDT...
AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES WEST OF VALENTINE...OR 38 MILES SOUTH OF VAN HORN...MOVING
SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
PRESIDIO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3059 10481 3042 10441 3017 10468 3022 10471
3023 10471 3026 10475 3030 10476 3034 10481
3035 10482 3036 10481 3039 10486 3042 10485
3044 10487 3049 10487 3055 10490
TIME...MOT...LOC 2314Z 322DEG 18KT 3049 10480
84Special weather statement, Jun 1, 6:27 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 627 PM CDT WED JUN 1 2016 TXZ058-074-020030- REEVES COUNTY AND UPPER TRANS PECOS TX- DAVIS/APACHE MOUNTAINS AREA TX- 627 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CULBERSON...NORTHERN JEFF DAVIS AND WEST CENTRAL REEVES COUNTIES UNTIL 730 PM CDT... AT 627 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KENT...OR 37 MILES NORTHWEST OF FORT DAVIS...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KENT. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 10 BETWEEN MILE MARKERS 175 AND 196. INTERSTATE 20 BETWEEN MILE MARKERS 0 AND 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3096 10418 3110 10429 3127 10410 3104 10392 TIME...MOT...LOC 2327Z 236DEG 7KT 3109 10415 84
Local storm report, Jun 1, 6:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 SE SANDERSON 30.12N 102.37W
06/01/2016 M2.50 INCH TERRELL TX SOCIAL MEDIA
&&
ANDREW.ARNOLDSpecial weather statement, Jun 1, 6:33 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 633 PM CDT WED JUN 1 2016 TXZ075-081-082-020015- TERRELL TX-BIG BEND AREA TX-PECOS TX- 633 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BREWSTER...SOUTHERN PECOS AND SOUTHWESTERN TERRELL COUNTIES UNTIL 715 PM CDT... AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF LONGFELLOW...OR 23 MILES SOUTHWEST OF SANDERSON... MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL BREWSTER...SOUTHERN PECOS AND SOUTHWESTERN TERRELL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND . && LAT...LON 2988 10283 3005 10289 3010 10256 2978 10245 TIME...MOT...LOC 2333Z 262DEG 19KT 2999 10276 44
Special weather statement, Jun 1, 6:49 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
649 PM CDT WED JUN 1 2016
TXZ074-080-020045-
MARFA PLATEAU TX-DAVIS/APACHE MOUNTAINS AREA TX-
649 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFF DAVIS AND NORTH
CENTRAL PRESIDIO COUNTIES UNTIL 745 PM CDT...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF VALENTINE...OR 26 MILES NORTHWEST OF MARFA...MOVING
WEST AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALENTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .
&&
LAT...LON 3059 10425 3042 10441 3059 10481 3072 10481
3094 10441
TIME...MOT...LOC 2348Z 108DEG 5KT 3052 10440
84Special weather statement, Jun 1, 7:27 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 727 PM CDT WED JUN 1 2016 TXZ070-020115- REAGAN TX- 727 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAGAN COUNTY UNTIL 815 PM CDT... AT 726 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STILES...OR 21 MILES NORTHWEST OF BIG LAKE...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND . && LAT...LON 3151 10177 3153 10156 3127 10147 3124 10177 TIME...MOT...LOC 0026Z 355DEG 8KT 3145 10166 84
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:27 PM CDT | Special Weather Statement | MAF | Reagan | 48 min |
| Jun 1, 7:39 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 51 min |
| Jun 1, 7:41 PM CDT | Special Weather Statement | MAF | Terrell | 49 min |
| Jun 1, 7:44 PM CDT | Special Weather Statement | MAF | Midland | 46 min |
| Jun 1, 8:06 PM CDT | Special Weather Statement | MAF | Glasscock | 54 min |
| Jun 1, 8:30 PM CDT | Special Weather Statement | MAF | Reagan | 60 min |
| Jun 1, 8:50 PM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 55 min |
| Jun 1, 9:32 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 58 min |
| Jun 1, 9:45 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 60 min |
| Jun 1, 10:29 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 42 min |
| Jun 1, 10:45 PM CDT | Special Weather Statement | MAF | Upton | 45 min |
| Jun 1, 10:51 PM CDT | Tornado Warning | MAF | Crane, Upton | 24 min |
| Jun 1, 11:50 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Terrell, Upton | 3 hr |
| Jun 2, 12:06 AM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| Jun 2, 12:56 AM CDT | Areal Flood Advisory | MAF | Pecos, Terrell, Upton | 3 hr |
| Jun 2, 2:16 AM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Jun 2, 2:30 AM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 3 hr |
| Jun 2, 5:16 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.